# SDR 96ZZZM229

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: WWD148
- Condition: Broken
- Location: Rt Acm
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT NR 116 - ATL-ATL - AIR RETURN, RIGHT PACK INOP AFTER TAKEOFF, NO PRESSURE INDICATION OR AIR FLOW.  FOUND CLAMP LOOSE ON RIGHT ACM AND BROKEN CLAMP ON RIGHT WATER SEPARATOR.  SECURED LOOSE CLAMP ON ACM AND INSTALLED CLAMP ON WATER SEPARATOR.  PRESSURIZATION AND AIR CONDITIONING OPS CHECK NORMAL.  (M)
